# SDR 97ZZZM219

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261GA
- Make and model: Stbros SD360
- Aircraft serial: SH3745
- System (JASC): 3234 · Landing Gear Selector
- Part: Spring
- Condition: Malfunctioned
- Location: Selector Assy
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 384 - TPA-TLH - AFTER TAKEOFF GEAR WOULD NOT MANUALLY SELECT UP.  RESET SPRING, RETURN 3 WAY SELECTOR ASSEMBLY.  (M)
